# SDR REXA2014022100232

- Difficulty date: February 21, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 23,059 hours, 20,592 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG.  PERFORMED TROUBLESHOOTING IAW FIM REV 45 IAW AD 2009-06-12 PARAGRAPH H B I AMOC DATED JULY 22, 2013 & PHAD 20-052N.  REMOVED SNOW & ICE CONTAMINATION FROM FLAPS.  OPERATIONS CHECKED IAW AMM 27-54-00 NO DAMAGE NOTED.
